# SDR QXEA2013040400746

- Difficulty date: April 4, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE DOOR BEAM NR 2 CRACKED.   REMOVED CRACKED 2 BEAM IAW SRM 51-42-05-02-01 & 51-40-15-02-01.  MATCH DRILLED REPLACEMENT NR 2 BEAM. INSTALLED NR 2 BEAM IAW SRM 51-42-05-02-01.
